RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra i Analiz:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Algebra i Analiz, 2004, Volume 16, Issue 3, Pages 171–200 (Mi aa613)  

This article is cited in 3 scientific papers (total in 3 papers)

Research Papers

On the nature of the Stark–Wannier spectrum

A. A. Pozharskii

St. Petersburg State University, Faculty of Physics

Full text: PDF file (1184 kB)
References: PDF file   HTML file

English version:
St. Petersburg Mathematical Journal, 2005, 16:3, 561–581

Bibliographic databases:

Received: 10.08.2003

Citation: A. A. Pozharskii, “On the nature of the Stark–Wannier spectrum”, Algebra i Analiz, 16:3 (2004), 171–200; St. Petersburg Math. J., 16:3 (2005), 561–581

Citation in format AMSBIB
\Bibitem{Poz04}
\by A.~A.~Pozharskii
\paper On the nature of the Stark--Wannier spectrum
\jour Algebra i Analiz
\yr 2004
\vol 16
\issue 3
\pages 171--200
\mathnet{http://mi.mathnet.ru/aa613}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2083569}
\zmath{https://zbmath.org/?q=an:1071.81041}
\transl
\jour St. Petersburg Math. J.
\yr 2005
\vol 16
\issue 3
\pages 561--581
\crossref{https://doi.org/10.1090/S1061-0022-05-00865-4}


Linking options:
  • http://mi.mathnet.ru/eng/aa613
  • http://mi.mathnet.ru/eng/aa/v16/i3/p171

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. A. Pozharskii, “Semicrystal with a singular potential in an accelerating electric field”, Theoret. and Math. Phys., 146:3 (2006), 343–360  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    2. A. A. Pozharskii, “Absolutely continuous spectrum of Stark type operators”, St. Petersburg Math. J., 20:3 (2009), 473–492  mathnet  crossref  mathscinet  zmath  isi
    3. Korotyaev E.L., “Asymptotics of Resonances For 1D Stark Operators”, Lett. Math. Phys., 108:5 (2018), 1307–1322  crossref  mathscinet  zmath  isi  scopus
  • Алгебра и анализ St. Petersburg Mathematical Journal
    Number of views:
    This page:257
    Full text:98
    References:46
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019